Advair withdrawal symptoms

Common Questions and Answers about Advair withdrawal symptoms

advair

It is now about two weeks that I am not taking Advair. No withdrawal symptoms. Also I looked up mortality rates with and without Advair. They are just about the same. Another note. By taking Advair I developed adrenal fatigue which was so serious at times that I could not walk. I was treated for this with supplements by a physician who also practices alternative medicine. I have not had an episode in some time and am hoping that, without Advair, this problem is gone for good.
The day after I quit it I got really bad withdrawal symptoms--particularly, my asthma became the WORST it's ever been in my life. My chest felt as if it had concrete poured into it. It got so bad that I was waking up every couple of hours and couldn't get any sleep. I was tempted to go back on the Advair, as I was using my albuterol inhaler every two hours, but I kept reminding myself that it was just the Advair causing extreme withdrawal symptoms and that it would get better.
Is it safe to stop taking Advair cold turkey when my symptoms improve or do I need to take something else to come off it slower?
If you really need it the long-acting broncho-dilater component will be what you miss the most. Depending on your dosage, you may have some withdrawal symptoms from suddenly stopping the inhaled corticosteroid. If you take your medicine as soon as you get home, that should help. Over the weekend, make sure that you avoid triggers as much as you can. You may want to increase allergy medication. Also, if needed, using your rescue inhaler as much as needed should keep you out of trouble.
I believe that you may be experiencing withdrawal symptoms. I also believe it possible, that the function of your adrenal glands has been suppressed so that the glands may not be producing enough, if any, cortisone. This has been described in the medical literature in response to inhalation of high dose corticosteroids (Advair). It is, especially with your report of low blood pressure, a serious event –it may well be an emergency situation.
I was wondering if anyone knows if there are any withdrawal symptoms from stopping Advair and if Tilade is a good substitute to ocntrol my asthma.
Over the last 18 months or so I've developed a specific health-related anxiety triggered initially by looking up symptoms on Google, misdiagnosing myself and becoming convinced I had HIV [without any good cause - never had unprotected sex]. My doctor took blood tests and said that I didn't have it, but my anxiety had reached a stage where I convinced myself that he was lying to me.
I did start taking lexapro appr 2 weeks ago-also take yax, advair 250/50, buspar (15mg 2x daily). I have been dieting-eating mostly fruits and veggies-almost no salt. Any thoughts?
I have some concerns that I would like your opinion on. Recently, almost 3 weeks ago I developed a cold. Had all typical symptoms including chest mucus. However, the cold seemed to have gone away but I have some prolonged breathing issues, in terms that I cannot take a full deep breath. This is very intermittant where as sometimes the breath goes full, but other times I feel like my lungs just blocks out 20% of my breath.
I'll ask him, and also my doctor, about using it if symptoms flare despite advair/seretide (which is working great in general). Thos are familiar symptoms -- sighing, coughing, restlessness, anxiety, difficulty concentrating are symptoms I experience often (and usually two or more in combination). I'm very interested in what you say about air freshners. I have an instinctive & intense aversion to air freshners and perfumes.
The Nicotine Withdrawal Syndrome encompasses a variety of symptoms, the most common of which, specified by the DSM-IV-TR* are listed below. It is not at all uncommon to experience a variety of other symptoms, following smoking cessation, some of those secondary to nicotine withdrawal but others secondary to alteration in cilial function and increased mucous production, by the normally present (temporarily over-active) mucous glands, embedded in the airways.
I have been allergy tested twice, first was positive for cats and dust mites, did allergy symptoms, no help for asthma but got rid of 90% of allergy symptoms (minus red and inflamed nasal mucosal). My second allergy testing (skin and blood) showed no allergies what so ever so we stopped the shots because of the uncontrolled asthma and lack of allergies from testing. I finally was sent to a respiralogist and see him again on monday for the results from my pulmonary function testing.
When I came off the prednisone I had severe withdrawal symptoms (headache, muscle spasms, almost fainting, no energy, etc). Dr then put me back on with a very gradual taper (5 more weeks). I've just come off the prednisone now without incident. I'm still plagued with an uncontrollable cough that won't go away. It's to the point where I can't have any conversations without coughing. I cough all night and it's becoming affecting every area of my life.
Recently I decided to have three drinks on one occasion and then a few hours later had very uncomfortable symptoms that I associate with alcohol withdrawal (shaking, elevated pulse, severe agitation, nausea). What is troublesome to me is that only three drinks can cause this reaction, whereas in the past, it took far many more drinks to cause such disturbing withdrawal symptoms. I am worried that my liver is damaged and that is why I cannot process alcohol well now.
doesn't sound serious enough to cause such bad symptoms and you need to find out which came first the symptoms or the anxiety. Dealing with your symptoms would cause "some anxiety". But it's good to address it so you can either rule it out or learn that it is the problem...process of elimination. I know you're tired of it all and I hope you find the cause so you can finally get some relief.
Ok, I have read soooo many forums about this because I have had terrible withdrawal experiences. I began using Zoloft back in 2006, I decided that I wanted to stop taking it, so I gradually tapered off the drug, only to experience this "brain shiver" sensation and irritability. So of course I began using the Zoloft again. Voila, the symptoms dissapeared!!
My lung specialist says its just all in my head and that i have this because ive become aware of my breathing pattern. i've used advair, singular and breathing pumps for asthma with no results. when im sitting or laying down its seems to be fine but when i stand up or move it kicks in more. I'm losing hope on what's going on with me. Does anyone have this?If so can anyone recommend anything else i should look for?
Is it possible to experience these side effects\withdrawal symptoms after taking only one Effexor XR 37.5 MG. I can't seem to control these attacks anymore and am nervous about leaving the house. Will an increase in dose of Xanax help with the above? Keep in mind I don't want to be on anything long term and don't know why the NP prescribed the Effexor since I’m not depressed nor have had long term anxiety.
I have enphysema and on advair, can tramadol be taken for severe leg pain and cramps,
I had weird dreams and some irrational thinking, but didn't have too many physical withdrawal symptoms. Definitely work with doc and tell family when doing it. My feet/ankles reduced in size right away from the foot edema caused by gaba. My eyesight changed, but could have been coincidental. It took about 6-8 months to lose the weight I gained from being on gaba so long. I do a lot of mental work for a living and feel it improved after getting off gaba, but took time after stopping.
I have been reading numerous entries in a variety of forums that all relate to the same symptoms, but i haven't seen any plausible, concrete advice or evidence that anyone has any real knowledge about what could be causing this. I, too, am suffering from this wierd "need to yawn, SOB, frustration with breathing regardless of the circumstance~rest, exercise, vertical, horizontal, etc.
I am 60 yrs old and I experience just about the same symptoms. My throbbing I have is in the back of my head nearer the neck area. Once this pressure starts there is nothing I can take that will stop the throb every time I get up to walk. I usuall get it in the afternoon and continue for the rest of the day. I am fine the next day. My doctor thinks it can be from tension, anxiety, looking at the computer too long,etc.
My lung specialist says its just all in my head and that i have this because ive become aware of my breathing pattern. i've used advair, singular and breathing pumps for asthma with no results. when im sitting or laying down its seems to be fine but when i stand up or move it kicks in more. I'm losing hope on what's going on with me. Does anyone have this?If so can anyone recommend anything else i should look for?
MedHelp Health Answers